# SDR SWAA2020110528374

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 45,843 hours, 27,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RT EMERGENCY LIGHT NOT WORKING.  R & R RT BATTERY PACK, PER AMM 33-51-06.  OPERATIONS CHECK GOOD.
